# SDR REXA2012082301091

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 19,843 hours, 16,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLE AT RBL18 AND LBL18.  REPAIRED IAW REO 601R-53-41-260 AND 601R-53-41-609.
